International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 417-420
A common fixed point theorem for two sequences of self-mappings
Department of Mathematics, Kerume University, Miimachi, Fukuoka, Kurume, Japan
Received 7 September 1988; Revised 19 April 1989
Copyright © 1991 Takeshi Taniguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a common fixed point theorem for two sequences of self-mappings from
a complete metric space to is proved. Our theorem is a generalization of Hadzic's fixed point